# SDR YENA2025070800698

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 61,301 hours, 21,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FLOOR BEAM +Y765 LOC. BTW FR12/FR24 AT FWD GALLEY AREA (1 E A) (CPCP FINDING ; (RESOLVED ON W/O: 1381843 TASKCARD: NR-00045) REF AEROMAN NR 2025-315817 WO 2025 177/1 REMOVED AND REPLACED FLOOR BEAM Y765 AND SPLICE (1E/A) LOC. BTW FR12 TO FR24 FWD GALLEY AREA I.A.W A320 SRM 51-42-11, SRM A320 51-72-11-911-001, DWG D53112812 AND D53111013. DONE BY J. FLAMENCO 8647518.
